# SDR ASAA2019042729188

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 49,356 hours, 14,477 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Pressure Switch
- Part number: 21SN4152
- Condition: Failed
- Location: Anti Ice
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#1 COWL ANTI-ICE CAUTION LIGHT ON PRIOR TO TAKEOFF. GROUNDED - YES. REMOVED AND REPLACED ENG #1 ENG COWL TAI VALVE PER B737-800 AMM 30-21-11. REPLACED ENGINE #1 ANTI-ICE PRESSURE SWITCH PER AMM 30-21-21. SYSTEM OPS CHECK NORMAL. ETOPS GROUND VERIFICATION IS SUCCESSFUL.
